Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 202137, 8 pages
http://dx.doi.org/10.1155/2012/202137
Research Article

Blow-Up Time for Nonlinear Heat Equations with Transcendental Nonlinearity

Department of Applied Mathematics, Dankook University, Anseo-Dong 29, Cheonan, Chungnam 330-714, Republic of Korea

Received 9 April 2012; Accepted 11 June 2012

Academic Editor: Julián López-Gómez

Copyright © 2012 Hee Chul Pak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A blow-up time for nonlinear heat equations with transcendental nonlinearity is investigated. An upper bound of the first blow-up time is presented. It is pointed out that the upper bound of the first blow-up time depends on the support of the initial datum.